Thread: injection spot
09-23-2004, 05:54 AM #1
This is just a quick little question, i normally inject into my delts, but i wanted to give them a break. So i injected into my thigh, all i had for pinz that were 1'' 1/2 were 21 gauge. My leg is hurting like crazy lol, is this normal for a thigh injection. Oh ya it was test ent that i injected...
09-23-2004, 06:47 AM #2Originally Posted by gymbuff101
09-23-2004, 08:23 AM #3
Yes your leg will hurt for prolly 4 days.. Massage it and heat it up with a pad..
I massage the area before and after the injection. That works the best for my quads.
09-23-2004, 08:49 AM #4Junior Member
- Join Date
- May 2004
I usually go with the glutes but sometimes I can tell by heat, a lump or excess fluid that it is not healed. That when I inject the quad. Every time I do that it hurts for at least 3-4 days. Then I say I never do that again. Next month I try it again. Same thing.
Nothing seems to help other sticking to the glutes.
09-23-2004, 11:08 AM #5
i usually always go for quads, just watch out for nerves, they suck and there are alot of them in your quads. i think that i am going to try my chest soon...
09-23-2004, 11:13 AM #6
I have never tried my chest but i do my delts also. Delts feel good.
09-23-2004, 12:04 PM #7
I just hit my quad the other day and it still herts its a liitle red and very warm. that was my second time in the quad and I think the last
09-23-2004, 01:42 PM #8
thanks for all the info guys and it still hurts like hell lol but i will just suck it up, its all about the gains
09-23-2004, 02:27 PM #9Originally Posted by gymbuff101
Good attitude bro..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)